SYSTEM THEORY ON GROUP MANIFOLDS AND COSET SPACES

被引:226
作者
BROCKETT, RW
机构
来源
SIAM JOURNAL ON CONTROL | 1972年 / 10卷 / 02期
关键词
D O I
10.1137/0310021
中图分类号
TP [自动化技术、计算机技术];
学科分类号
0812 ;
摘要
引用
收藏
页码:265 / &
相关论文
共 20 条
[1]  
AUSLANDER L, 1963, INTRO DIFFERENTIABLE
[2]  
Brockett, 1970, FINITE DIMENSIONAL L
[3]   DECOMPOSITION OF DIFFERENTIAL EQUATIONS [J].
CHEN, KT .
MATHEMATISCHE ANNALEN, 1962, 146 (03) :263-278
[4]  
Chow W. L, 1939, MATH ANN, V117, P98
[5]   CONSEQUENCE OF CONTROLLABILITY [J].
ELLIOTT, DL .
JOURNAL OF DIFFERENTIAL EQUATIONS, 1971, 10 (02) :364-&
[6]   NONLINEAR CONTROLLABILITY VIA LIE THEORY [J].
HAYNES, GW ;
HERMES, H .
SIAM JOURNAL ON CONTROL, 1970, 8 (04) :450-&
[7]  
HERMANN R, 1963, P INT S NONL DIFF EQ, P325
[8]  
JURDJEVIC V, TO BE PUBLISHED
[9]  
KUCERA J, 1967, CZECH MATH J, V17, P91
[10]  
KUCERA J, 1966, CZECH MATH J, V16, P600